IJPAM: Volume 101, No. 1 (2015)
Department of Mathematics
Faculty of Science and Arts
University of Kahramanmaraş
Sütçü İmam, 46000, Kahramanmaraş, TURKEY
Abstract. In this article, we obtain generalizations for Grüss type integral inequality by using generalized Riemann-Liouville fractional integral.
Received: January 19, 2015
AMS Subject Classification: 26A33, 26D15, 41A55
Key Words and Phrases: fractional integral, Grüss inequality, Riemann-Liouville fractional integral
Download paper from here.
DOI: 10.12732/ijpam.v101i1.6 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 55 - 70